# SDR GTIA000105

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 20-22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 378 - AISLE PATH LIGHTING BAR OFF THROUGH ROWS 20-22, A/C RIGHT.  REMOVED AND REPLACED BULBS IN EMERGENCY LIGHTS FLOOR.  (M)
